# SDR HEEA079147

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,331 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206072215101
- Part serial: NA
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUPPORT STRUCTURE BROKEN - HAS EXCESSIVE WEAR.
